# SDR K3HA980083

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 803689
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO ATLANTA DUE TO LOSS OF OIL NR 3 ENGINE.  FOUND NR 3 ENGINE CSD GARLOCK SEAL LEAKING.  REMOVED AND REPLACED GARLOCK SEAL, RESET CSD.  GROUND RUN UP, CHECKED NORMAL.  NO LEAKS PER MM 72-61-0.
